MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: vnotes event description: [hospital] report from the sales rep via email; the transparent valve of the sleeve fell into the body when the forceps was inserted through the sleeve and was retrieved.This unit will be returned(clear parts only).Intervention: replaced to a hospital inventory new c2a12 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the shield, an internal plastic component of the seal, was missing.Based on the condition of the returned unit it is likely that the reported event was caused by an instrument that was inserted or removed through the seal subassembly in a non-axial manner.The instructions for use (ifu) states, ¿all instruments should be centered axially when inserted through the sleeve¿s seal to avoid potential damage to sleeve." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21335573
Report Number2027111-2025-00350
Device Sequence Number8431864
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A12
Device Catalogue Number101474456
Device Lot Number1527700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORCEPS.; GAUZE.; NERATON TUBE.; VOYANT.
Patient SexUnknown